Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Severe headache over eye, tiredness and vomiting after stopping Chantix. Had constipation post smoking cessation. Cause?

To start I quit smoking 6 weeks ago, at first I experienced some constipation , I was on chantix , and experienced some abdominal cramps . I stopped the Chantix two weeks ago, now for the past week, I have had a severe headache over my left eye, constantly tired and then began vomiting what appears to be white foam for the past two days. Any suggestions on what it could be, I have not been running a fever.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

It appears that you stopped Chantix suddenly. In some people, sudden stoppage of Chantix has been shown to be associated with withdrawal symptoms like irritability. But I am not aware of any reports of unilateral severe head ache and vomiting after stopping Chantix. So, in my opinion, the best option would be to consult your doctor and rule out other causes of head ache and vomiting. like migraine, head injury etc. If you still feel that the symptoms are due to Chantix withdrawal and are not improving with time, you can restart Chantix and gradually taper it off under supervision of your doctor.

Hope this has been of help. Best wishes.
Answered: Fri, 5 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor